Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking metagralze and galuvs for diabetes. Having severe gas problem. Why?

I am diabetic type II for last more than 25 years. I take metagralze forte, galuvs (50) orally. I has been suffering from sever gas problem after starting of galuvs and stopping pioysis 15. I have been put on Ganaton total, morning and night one tablet.What could be cause of this gastric problem? email address: YYYY@YYYY
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
mostly its diabetic neuropathy.long standing dm can cause this autonomic neuropathy also oha can cause gastric problem.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor